MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. LIGACLIP*ENDO MED/LG APPLIER; APPLIER, HEMOSTATIC, CLIP

ETHICON ENDO-SURGERY, LLC. LIGACLIP*ENDO MED/LG APPLIER; APPLIER, HEMOSTATIC, CLIP
Catalog Number EL314
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date of event: unknown.Batch # unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The lot/batch was not provided; therefore, the manufacturing record evaluation could not be performed.
 
Event or Problem Description
It was reported that during an unknown procedure, the device is closing staples incorrectly.There were no patient consequences.
 
Additional Manufacturer Narrative
(b)(4).Device analysis: the analysis results confirmed that the el314 device was returned nonfunctional as the jaws were misaligned.Functional test was performed on one clip, it was loaded and retained as intended, but due to the damaged jaws, the clip formation was not proper.It is possible that the damaged was due to an improper handling of the device.Please note that as stated in the ifu: "all surgical instruments are subject to a degree of wear and tear because of normal use.A regular and precise visual check of the instrument should be made before each use.The batch history records were reviewed and certed by external manufacturing that the manufacturing criteria was met prior to the release of the equipment.  the certificate records are accessible through external manufacturing. .

Common Device Name
APPLIER, HEMOSTATIC, CLIP
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key8532218
Report Number3005075853-2019-18244
Device Sequence Number373594
Product Code HBT
UDI-Device Identifier10705036003854
UDI-Public10705036003854
Combination Product (Y/N)N
PMA/510(K) Number
K830503
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEL314
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2019
Initial Date Received by Manufacturer 03/26/2019
Supplement Date Received by Manufacturer04/29/2019
Initial Report FDA Received Date04/19/2019
Supplement Report FDA Received Date05/15/2019
Patient Sequence Number1